# SDR SWAA2025091507045

- Difficulty date: August 21, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 45,186 hours, 27,867 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON FITTING LOCATED 13 INCH AFT OF AFT ENG MOUNT FITTING IS GOUGED AND CRACKED.   REMOVED PYLON FITTING AND PANELS 431CL;431CR; 433AL; 433AR; 431ER;431EL; 433DT 511BT IAW SRM 51-40-02-0G-0,  INSTALLED A NEW PYLON FITTING AND PANELS 431CL;431CR; 433AL; 433AR; 431ER;431EL; 433DT 511BT IAW AMM 54-52-09-400-801, AMM 54-52-03-410-801, AMM 54-53-01-400-801, AND SRM 51-40-02-0G-0, STEP 7-8
